Mesures quadratiques de la proximité des diviseurs

Abstract : Various natural quantitative measures for the propinquity of divisors of an integer are studied and several conjectures are proved.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [15 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01281305
Contributor : Gérald Tenenbaum <>
Submitted on : Wednesday, March 2, 2016 - 11:36:51 AM
Last modification on : Monday, September 24, 2018 - 6:02:14 PM
Document(s) archivé(s) le : Friday, June 3, 2016 - 10:22:18 AM

File

RST.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Abdelaziz Raouj, André Stef, G Tenenbaum. Mesures quadratiques de la proximité des diviseurs. Mathematical Proceedings, Cambridge University Press (CUP), 2011, 150 (1), pp.73-96. ⟨10.1017/S0305004110000411⟩. ⟨hal-01281305⟩

Share

Metrics

Record views

102

Files downloads

37